# SDR DXTA200701988

- Difficulty date: March 2, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 6,276 hours, 3,828 cycles
- Engine: Allsn AE3007C
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON 2 SEPERATE T/O ROLLS AT 60-70 KTS BOTH YD AND MACH TRIM CAME OFF.  T.O.S WERE BOTH ABORTED .  NOTE: PITOT HEAT INDICATED WORKING AND WAS LT ON FROM TAXI OUT TO T/O ROLL.  (EST 20-25 MIN BY 2ND T.O. ATTEMPT)  PLANE WAS SITTING IN HEAVY RAIN FOR SEVERAL HRS.  PURGED PITOT/STATIC SYSTEMS AS REQUIRED. YAW DAMPER AND MACH TRIM SYSTEM FUNCTIONING NORMAL AT THIS TIME. ALL WORK DONE IAW 750 MM CHAPTERS 22, 30, 34 & 23.
